# SDR SWAA2025021997634

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 61,768 hours, 37,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY (RT SIDE) EXIT SIGN FELL OFF<[01] REMOVED AND REPLACED AFT RH SERVICE DOOR EXIT SIGN LIGHT ASSY IAW AMM 33-51-01.
